# SDR DALA2016120909719

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222AFF HAT CHANNEL IS CRACKED. FABRICATED HAT CHANNEL REPAIR SECTION IAW SRM 53-20-50 REPAIR NR 5 FIG 202, HEAT TREATED TO T-6 CONDITION IAW DPS 900-4-1 NR 1 PAGES 16 AND 18. INSTALLED REPAIR IAW SRM 53-20-50 REPAIR NR 5 FIG 202.
